# SDR SWIA202163039

- Difficulty date: October 25, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL9  FLOOR BEAM CAP HAS CORROSION BETWEEN FS559+48 AND FS559+79.     (C-CHECK RO 12/04/2021)    REMOVED AND INSTALLED NEW FLOOR BEAM SECTION FOR FS 559+10 TO FS 570 REF REO 601R-53-51-608 REV -- DATED 2021-11-10 AND DRAWING 601R31119 REV H . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
